The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$

Fayers, M and Lyle, S (2013) The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$. Journal of Algebraic Combinatorics, 37 (2). pp. 201-241. ISSN 0925-9899

Full text not available from this repository. (Request a copy)

Abstract

The reducible Specht modules for the Hecke algebra $\mathcal{H}_{\mathbb{C},{-}1}(\mathfrak{S}_{n})$ have been classified except when $q = -1$. We prove one half of a conjecture which we believe classifies the reducible Specht modules when $q = -1$.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Sinead Lyle
Date Deposited: 29 Apr 2013 15:20
Last Modified: 25 Jul 2018 03:14
URI: https://ueaeprints.uea.ac.uk/id/eprint/42101
DOI: 10.1007/s10801-012-0360-6

Actions (login required)

View Item